# SDR DALA2019120907159

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 82,697 hours, 63,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT L1 AND R1 DOORS AND SEATS 1C TO 12D. FOUND FUSE BLOWN ON POWER SUPPLY AT SEAT 3D. REPLACED FUSE. OPS CHECK OK. REFERENCE MD-88 CMM 33-21-70. PN ON B215-06. (LP6030176)
